Generic placeholder image

Current Drug Safety

Editor-in-Chief

ISSN (Print): 1574-8863
ISSN (Online): 2212-3911

Isoniazid Induced Convulsions at Therapeutic Dose in an Alcoholic and Smoker Patient

Author(s): Amol S. Aiwale, Utkarsh A. Patel, Manish J. Barvaliya, Pramod R. Jha and Chandrabhanu Tripathi

Volume 10, Issue 1, 2015

Page: [94 - 95] Pages: 2

DOI: 10.2174/1574886309666140930151343

Price: $65

Abstract

We report a case of isoniazid induced convulsions in 35 years old male alcoholic and smoker patient receiving intensive phase therapy for pulmonary tuberculosis. A case was confirmed by accidental positive de-challenge and rechallenge as well as ruled out other conditions. Use of isoniazid in alcoholic and smoker patient required a caution for prevention of neurological adverse reactions. Pyridoxine should always be prescribed to such patients for the prevention of such adverse reaction.

Keywords: Adverse drug reaction, alcohol, convulsions, isoniazid, pyridoxine deficiency, smoking.

« Previous

Rights & Permissions Print Export Cite as
© 2023 Bentham Science Publishers | Privacy Policy